Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
james77

week 13 of tazorac cream 1%...

Recommended Posts

alright well i get maybe 3-4 pimples a week, small, not a big deal at all.

i have red marks, should i keep using the tazorac, like will it have an affect on my red marks?

cause ireally want to start tanning again, but i cant because it just makes me turn really red and get no tan at all, and im greek and i tan very easily...

to get to the point:

i dont get pimples often

im sick of being pinkish

i want to stop being so oily (tazorac causes this for me, for sure)

will teh red marks go away faster on taz or not?

Share this post


Link to post
Share on other sites

no, you need to keep using it or the acne will come back, start using it only every other night, to avoid irritation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×